The Cuntz semigroup of continuous functions into certain simple C*-algebras

A. Tikuisis

Research output: Contribution to journalArticle

7 Citations (Scopus)
4 Downloads (Pure)

Abstract

This paper contains computations of the Cuntz semigroup of separable C*-algebras of the form C(X, A), where A is a unital, simple, Z-stable ASH algebra. The computations describe the Cuntz semigroup in terms of Murrayvon Neumann semigroups of C(K, A) for compact subsets K of X. In particular, the computation shows that the Elliott invariant is functorially equivalent to the invariant given by the Cuntz semigroup of C(double-struck T sign, A). These results are a contribution towards the goal of using the Cuntz semigroup in the classification of well-behaved non-simple C*-algebras.
Original languageEnglish
Pages (from-to)1051-1087
Number of pages37
JournalInternational Journal of Mathematics
Volume22
Issue number8
DOIs
Publication statusPublished - 1 Aug 2011

Keywords

  • Cuntz semigroup
  • approximately subhomogeneous C*- algebras.

Fingerprint Dive into the research topics of 'The Cuntz semigroup of continuous functions into certain simple C*-algebras'. Together they form a unique fingerprint.

  • Cite this